MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(LAND LINE)

ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(LAND LINE)
Model Number CM1010
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported the patient observed sparks coming out and a burning smell while attempting to power on the unit.The unit was replaced which resolved the issue.

Brand Name
CARDIOMEMS PATIENT ELECTRONICS SYSTEM(LAND LINE)
Common Device Name
CARDIOMEMS PATIENT ELECTRONICS SYSTEM(LAND LINE)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key8001928
Report Number3004936110-2018-01078
Device Sequence Number19215265
Product Code MOM
UDI-Device Identifier05414734509176
UDI-Public05414734509176
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM1010
Device Catalogue NumberCM1010
Device Lot NumberN032711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1